Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: J. H. Conway and N. J. A. Sloane
Title: Sphere packings, lattices and groups
Additional book information Springer-Verlag, New York, Berlin, Heidelberg, London, Paris, Tokyo, 1988, xxviii + 663 pp., $87.00. ISBN 0-387-96617-X, and ISBN 3-540-96617-X.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Richard K. Guy
Journal: Bull. Amer. Math. Soc. 21 (1989), 142-147
DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15795-9
PII: S 0273-0979(1989)15795-9